# SDR RAIA201304040002

- Difficulty date: April 4, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 23,935 hours, 18,443 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Cup
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LAV WASTE CUP ASSY WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LAV WASTE CUP ASSY.
